# SDR FDEA201007082433

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27351
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP ASSY LOWER SURFACE, INBD LOWER SEGMENT FOUND WITH   DENTS.  TRIMMED OFF AND REPAIRED IAW SRM 57-10-00, FIG 3, VOL I, REV 96. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 110.
